# SDR SWI2024F00018

- Difficulty date: January 23, 2024
- Submitted: January 24, 2024
- Operation: Air carrier
- Aircraft: N965SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7871
- Aircraft time: 45,461 hours, 38,835 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Duct
- Part number: UNKNOWN
- Condition: Warning Message
- Location: Anti-Ice
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ANTI-ICE DUCT WARNING MESSAGE DURING CLIMB. RAN QRH. MESSAGE DID NOT CLEAR ENTIRE FLIGHT. (FLIGHT 6942 FILED OPEN)  PLEASE REFERENCE AML 1285266THIS IS CURRENTLY A WORK IN PROGRESS.
